MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICMO 13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
 
Event or Problem Description
A facility representitive reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault.Due to low vault, the lens was explanted and replaced at a later date.The lens was replaced for a shorter length lens.Cause of the event was reported as unknown.The problem was resolved.
 
Event or Problem Description
Upon further review, it has been determined that the event is not mdr reportable.There has been no report of serious injury or malfunction.Initial mdr is not applicable.
 
Additional Manufacturer Narrative
B5 - upon further review, it has been determined that the event is not mdr reportable.There has been no report of serious injury or malfunction.Initial mdr is not applicable.Claim (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
800 royal oaks dr.
suite: 210
monrovia, CA 91106
8002927902
MDR Report Key20477030
Report Number2023826-2024-04812
Device Sequence Number8275601
Product Code QCB
UDI-Device Identifier00840311327447
UDI-Public(01)00840311327447(11)231026(17)260930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/30/2026
Device Model NumberVTICMO 13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT# UNK.; FOAM TIP PLUNGER MODEL-FTP, LOT# UNK.; INJECTOR MODEL-MSI-PF, LOT# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexFemale